# SDR N6WA2014122201

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 25,746 hours, 17,469 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOOK AND LOOP ON LT EMER EXIT DOOR COVER LOOSE.  REAPPLIED HOOK AND LOOP AS REQUIRED IAW AMM 52-20-00.
